| Catalog Number |
1400400-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed lesion in the proximal to mid right coronary artery with heavy calcification and heavy tortuosity.The 4.0x12mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy.The balloon was inflated for 10 seconds; however, a rupture occurred during the first inflation at 15 atmospheres.There was also resistance with the anatomy during removal of the bdc.Prior to use, the catheter had been soaked in saline and prepped (air aspiration) outside the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.